# SDR UALA2009062201753

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 46,269 hours, 12,832 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP.  REPLACED LAMP, OPS GOOD.
